# SDR 97ZZZX2294

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N73MM
- Make and model: Bell 206L-1
- Aircraft serial: 45180
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 206010795101
- Condition: Cracked
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, A CRACK WAS FOUND ON THE TAIL ROTOR PITCH CHANGE LINK ADJACENT TO THE BEARING.  SUSPECT CAUSE MAY HAVE BEEN DUE TO OUT OF BALANCE TAIL ROTOR ASSEMBLY.
